Alert archive / Illinois / River Flood Warnings in 2009

River Flood Warning 20, NWS Lincoln, IL

April 19, 2009Clay County, Richland County, Illinois

NWS Lincoln, IL issued this river flood warning at Apr 19, 2009, 9:27 PM CDT for Clay County, Richland County, Illinois. It took effect at Apr 20, 2009, 5:45 AM CDT. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
Apr 19, 2009, 9:27 PM CDT (02:27 UTC)
In effect from
Apr 20, 2009, 5:45 AM CDT
Expired
Apr 24, 2009, 8:17 PM CDT
In force
5 days
Issued by
NWS Lincoln, IL
Flood severity
Minor

Counties Clay County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 72 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Wabash River below Clay City (CLAI2).

Action stage
15 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KILX 200227
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
927 PM CDT SUN APR 19 2009

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC025-159-201627-
/O.NEW.KILX.FL.W.0020.090420T1300Z-090424T1800Z/
/CLAI2.1.ER.090420T1300Z.090422T0000Z.090424T1200Z.NO/
927 PM CDT SUN APR 19 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE WABASH RIVER NEAR CLAY CITY.
* FROM MONDAY MORNING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  815 PM SUNDAY THE STAGE WAS 12.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 18.5 FEET BY WEDNESDAY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

LITTLE WABASH RIVER
 CLAY CITY         16  12.6 SUN 8 PM    15.9   18.3   18.5



$$
10 follow-up statements
000 
WGUS83 KILX 201046
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
546 AM CDT MON APR 20 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC025-159-210046-
/O.EXT.KILX.FL.W.0020.090420T1045Z-000000T0000Z/
/CLAI2.1.ER.090420T0624Z.090422T1200Z.000000T0000Z.NO/
546 AM CDT MON APR 20 2009

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* FROM EARLY THIS MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
  IS CANCELLED.
* AT  445 AM MONDAY THE STAGE WAS 17.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.6 FEET BY 
  WEDNESDAY AFTERNOON THEN BEGIN FALLING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

LITTLE WABASH RIVER
 CLAY CITY         16  17.5 MON 5 AM    18.6   19.6   19.2



$$
000 
WGUS83 KILX 201405
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
905 AM CDT MON APR 20 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC025-159-210405-
/O.CON.KILX.FL.W.0020.000000T0000Z-000000T0000Z/
/CLAI2.1.ER.090420T0624Z.090422T1200Z.000000T0000Z.NO/
905 AM CDT MON APR 20 2009

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  745 AM MONDAY THE STAGE WAS 18.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.5 FEET BY 
  WEDNESDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

LITTLE WABASH RIVER
 CLAY CITY         16  18.1 MON 8 AM    18.9   19.5   19.1



$$

BARNES
000 
WGUS83 KILX 210246
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
945 PM CDT MON APR 20 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC101-211645-
/O.CON.KILX.FL.W.0022.000000T0000Z-090424T1700Z/
/LAWI2.1.ER.090420T1837Z.090422T0000Z.090424T1100Z.NO/
945 PM CDT MON APR 20 2009

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  910 PM MONDAY THE STAGE WAS 30.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.9 FEET BY 
  EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  FRIDAY MORNING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

EMBARRAS RIVER
 LAWRENCEVILLE     30  30.7 MON 9 PM    31.5   31.9   31.5



$$
000 
WGUS83 KILX 211515
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1015 AM CDT TUE APR 21 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC025-159-220515-
/O.EXT.KILX.FL.W.0020.000000T0000Z-090425T1600Z/
/CLAI2.1.ER.090420T0624Z.090422T0600Z.090425T1000Z.NO/
1015 AM CDT TUE APR 21 2009

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  845 AM TUESDAY THE STAGE WAS 19.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.9 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  SATURDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

LITTLE WABASH RIVER
 CLAY CITY         16  19.6 TUE 9 AM    19.9   19.3   18.1



$$
000 
WGUS83 KILX 220204
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
904 PM CDT TUE APR 21 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC025-159-221604-
/O.CON.KILX.FL.W.0020.000000T0000Z-090425T1600Z/
/CLAI2.1.ER.090420T0624Z.090422T0600Z.090425T1000Z.NO/
904 PM CDT TUE APR 21 2009

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  745 PM TUESDAY THE STAGE WAS 19.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.9 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  SATURDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

LITTLE WABASH RIVER
 CLAY CITY         16  19.6 TUE 8 PM    19.9   19.3   18.1



$$

BARNES
000 
WGUS83 KILX 221620
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1120 AM CDT WED APR 22 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC025-159-230620-
/O.EXT.KILX.FL.W.0020.000000T0000Z-090425T0200Z/
/CLAI2.1.ER.090420T0624Z.090421T2045Z.090424T2000Z.NO/
1120 AM CDT WED APR 22 2009

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  945 AM WEDNESDAY THE STAGE WAS 19.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY AFTERNOON.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

LITTLE WABASH RIVER
 CLAY CITY         16  19.3 WED 10 AM   18.7   17.0   14.1



$$
000 
WGUS83 KILX 230148
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
848 PM CDT WED APR 22 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES. 

.THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

&&

ILC025-159-231548-
/O.CON.KILX.FL.W.0020.000000T0000Z-090425T0200Z/
/CLAI2.1.ER.090420T0624Z.090421T2045Z.090424T2000Z.NO/
848 PM CDT WED APR 22 2009

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  745 PM WEDNESDAY THE STAGE WAS 19.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY AFTERNOON.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

LITTLE WABASH RIVER
 CLAY CITY         16  19.1 WED 8 PM    18.7   17.0   14.1

$$
GEELHART
000 
WGUS83 KILX 231522
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1022 AM CDT THU APR 23 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC025-159-240522-
/O.EXT.KILX.FL.W.0020.000000T0000Z-090425T1500Z/
/CLAI2.1.ER.090420T0624Z.090421T2045Z.090425T0900Z.NO/
1022 AM CDT THU APR 23 2009

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  945 AM THURSDAY THE STAGE WAS 18.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY SATURDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

LITTLE WABASH RIVER
 CLAY CITY         16  18.9 THU 10 AM   18.1   15.6   13.2



$$
000 
WGUS83 KILX 240153
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
853 PM CDT THU APR 23 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC025-159-241553-
/O.CON.KILX.FL.W.0020.000000T0000Z-090425T1500Z/
/CLAI2.1.ER.090420T0624Z.090421T2045Z.090425T0900Z.NO/
853 PM CDT THU APR 23 2009

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8 PM THURSDAY THE STAGE WAS 18.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY SATURDAY MORNING.
* IMPACT...AT 18 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

LITTLE WABASH RIVER
 CLAY CITY         16  18.7 THU 8 PM    18.1   15.6   13.2

$$

kh
000 
WGUS83 KILX 250117
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
817 PM CDT FRI APR 24 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES.
  
.THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS. RIVER LEVELS ARE 
EXPECTED TO SLOWLY FALL.

SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.

ILC025-159-250147-
/O.CAN.KILX.FL.W.0020.000000T0000Z-090425T1100Z/
/CLAI2.1.ER.090420T0624Z.090421T2045Z.090424T2259Z.NO/
817 PM CDT FRI APR 24 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY.
* AT  700 PM FRIDAY THE STAGE WAS 15.8 FEET. 
* FELL BELOW FLOOD STAGE AT  559 PM FRIDAY.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.6 FEET BY SUNDAY 
  MORNING.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

LITTLE WABASH RIVER
 CLAY CITY         16  15.8 FRI 7 PM    14.5   12.6   10.9

$$
GEELHART

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Apr 19, 8:55 PM CDT, 32 minutes earlier.

Area forecast discussion, Apr 19, 8:55 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
855 PM CDT SUN APR 19 2009

.DISCUSSION...
ISSUED 855 PM CDT SUN APR 19 2009

LOW PRESSURE CURRENTLY EXITING SOUTHERN ILLINOIS INTO SOUTHERN
INDIANA. WRAP AROUND RAINS STILL IMPACTING THE BULK OF THE
FORECAST AREA. EXPECT THE PRECIPITATION TO SLOWLY TAPER OFF AS THE
SYSTEM CONTINUES TO PULL OFF THE EAST NORTHEAST.

GOING FORECAST IS IN GOOD SHAPE OVERALL. ONLY PLAN ON MINOR TWEAKS
FOR THE LATEST/EXPECTED TRENDS FOR THE REST OF THE NIGHT.

BAK
&&

.AVIATION...
ISSUED 705 PM CDT SUN APR 19 2009

STRONG LOW PRESSURE CURRENTLY TRACKING ACROSS SOUTHERN ILLINOIS.
WINDS HAVE TURNED MORE NORTHERLY ON THE BACK SIDE OF THE LOW AT
ALL TERMINALS BUT KDEC/KCMI AND IT SHOULD DO SO THERE SHORTLY.
THEN...WINDS WILL TREND MORE NORTHWEST WITH TIME THROUGH THE 00Z
TAF PERIOD AND BECOME GUSTY. IFR CIGS AND IFR/MVFR VSBYS IN RAIN
SHOULD PERSIST INTO THE OVERNIGHT HOURS IN THE WRAP AROUND
MOISTURE ON THE BACK SIDE OF THE LOW...BUT CIGS WILL GRADUALLY
LIFT OVERNIGHT INTO THE MVFR CATEGORY AS THE RAINS END. THERE MAY
BE A FEW HOURS OF NO CIGS MONDAY MORNING...BUT THEY SHOULD QUICKLY
RETURN IN THE VFR/MVFR CATEGORY AS A POCKET OF COLD AIR MOVES IN
ALOFT TOWARD MIDDAY. THIS COLD AIR COULD ALSO PRODUCE A FEW
SHOWERS.

BAK
&&

.PREV DISCUSSION...
ISSUED 130 PM CDT SUN APR 19 2009

UPPER LOW OVER SRN MO/NRN ARKANSAS EARLY THIS AFTN WL CONTINUE TO
DRIFT EWD THRU TNT. LOW PRESSURE AT THE SFC WAS LOCATED OVER SE
MO AND WILL TRACK ENE ACRS S-CNTRL INDIANA TNT BRINGING A CONTINUED
THREAT FOR RAIN TO THE FORECAST AREA. AS A NRN STREAM SHORTWAVE
CURRENTLY PUSHING INTO THE DAKOTAS THIS AFTN PHASES WITH THE SRN
STREAM WAVE ON MONDAY...THE SFC LOW WL DEEPEN AND DRAW DOWN SOME
FAIRLY COOL TEMPERATURES FOR THE FIRST HALF OF THE WEEK. MUCH
WARMER WEATHER STILL SLATED FOR THE THURSDAY THROUGH SUNDAY TIME
FRAME AS UPPER LEVEL RIDGING BUILDS ACRS THE CNTRL U.S.

SHORT TERM...TONIGHT THROUGH WEDNESDAY

SIDING MORE WITH THE NAM-WRF WITH THIS FORECAST PACKAGE AS IT SEEMS
TO BE SHOWING MORE CONSISTENCY WITH THE TRACK OF THE SFC LOW ACRS
SRN IL INTO S-CNTRL INDIANA TNT AND WITH THE NRN STREAM ENERGY SLATED
TO AFFECT OUR AREA ON MONDAY. RAIN WILL CONTINUE THRU AT LEAST THE
FIRST HALF OF TNT AND BASED ON THE TRACK OF THE SFC WAVE...WDLY SCT
THUNDERSTORMS WILL BE POSSIBLE ALONG AND SOUTH OF INTERSTATE 70 FOR
A FEW HOURS EARLY THIS EVENING AS MODELS INDICATE SOME WEAK INSTABILITY
WL BE ABLE TO WORK ITS WAY NEWD AHEAD OF THE SFC LOW TRACK LATE THIS
AFTN INTO EARLY THIS EVENING. WITH THE TRACK OF THE SFC AND UPPER
LEVEL LOWS...LOOKS AS SOUTHEAST IL WL RECEIVE THE MORE SIGNIFICANT
RAINFALL THIS EVENING WITH SHOWER CHANCES GRDLY DECREASING OVERNIGHT
FROM WEST TO EAST.

MODELS ACTUALLY SHOWING A DECREASE IN CLOUD COVER MONDAY MRNG IN
THE WAKE OF THE SFC LOW TO OUR EAST...BUT THAT WILL BE SHORT LIVED
AS A STRONG UPPER LEVEL SHORTWAVE DROPS QUICKLY SE INTO OUR AREA
BY EARLY AFTN. DAYTIME HEATING COUPLED WITH VERY COLD TEMPERATURES
ALOFT (-28C AT 500 MB) WILL PRODUCE SOME STEEP LOW AND MID LEVEL
LAPSE RATES DURING THE AFTERNOON. SHOWERS AND ISOLATED THUNDERSTORMS
WILL BE POSSIBLE BY EARLY AFTN JUST AHEAD OF THE APPRCHG SHORTWAVE
AND COLD POOL ALOFT WITH A FEW OF THE STORMS CAPABLE OF PRODUCING
HAIL AND GUSTY WINDS. WINDS OUTSIDE ANY CONVECTION WILL BE GUSTY
WITH THE NAM-WRF BUFKIT SOUNDINGS SHOWING MOMENTUM TRANSFER OF
30-40 MPH POSSIBLE BY AFTN...ESP IF WE CAN GET SOME SUNSHINE
DURING THE DAY. WITH THE PSBLTY OF SOME BRIEF SUNSHINE...ESP
DURING THE MRNG...ALL GUID NUMBERS WERE HIGHER THAN WHAT WE SAW
YSTDY. WL BUMP OUR HIGHS UP A CATEGORY AS WELL.

COLD CYCLONIC FLOW WILL BE THE RULE MONDAY NIGHT INTO TUESDAY WITH
MODELS INDICATING 850 MB TEMPS DROPPING TO BETWEEN -2 AND -4
DEGREES C BY TUESDAY. WITH THE CLOSE PROXIMITY OF THE UPPER LOW
TUESDAY AND SVL SHORTWAVES ROTATING ARND THE COLD CORE...WL HAVE
TO KEEP THE LOW CHANCE POPS GOING THRU THE DAY. CLOUDS SHOULD
DECREASE OVERNIGHT TUESDAY BRINGING SOME CHILLY READINGS TO THE
FORECAST AREA AS THE SFC RIDGE AXIS SETS UP JUST WEST OF OUR
AREA BY WED MRNG. THIS SHOULD YIELD OVERNIGHT LOWS IN THE MID
TO UPPER 30S WITH SCATTERED FROST A PSBLTY BY DAWN WEDNESDAY.
QUIET WX EXPCTD WEDNESDAY AS THE SFC HIGH DRIFTS SLOWLY ACRS THE
REGION BRINGING MUCH MORE IN THE WAY OF SUNSHINE ALONG WITH
WARMER TEMPERATURES AS 850 MB FORECASTS ARE ARND +4 DEG C BY AFTN
WHICH SHOULD PUSH READINGS IN THE LOW TO MID 60S.

LONG TERM...THURSDAY THROUGH SUNDAY

UPPER PATTERN STILL FORECAST TO UNDERGO A SIGNIFICANT CHANGE THIS
PERIOD AS UPPER LEVEL RIDGING BUILDS ACRS THE CNTRL U.S. IN RESPONSE
TO A FAIRLY STRONG TROF ACRS THE PACIFIC NW. MODELS HAVE BEEN VARIED
WITH RESPECT TO THE AMPLITUDE OF THE RIDGE ACRS THE MIDDLE OF THE
COUNTRY WHICH WILL HAVE AN AFFECT ON BOUNDARY PLACEMENT ACRS THE
LOWER LAKES OVER THE WEEKEND. LATEST ECMWF AND OPERATIONAL GFS SUGGEST
SHORTWAVE ENERGY ACRS SOUTH CNTRL CANADA WILL BE ABLE TO SUPPRESS
THE RIDGE...AT LEAST TEMPORARILY...ON SATURDAY BEFORE HEIGHTS START
TO BUILD AS THE WAVE MOVES WELL OFF TO OUR EAST ON SUNDAY. THIS WOULD
BRING A COLD FRONT INTO NORTH CENTRAL ILLINOIS SATURDAY BEFORE
RETREATING BACK NORTH AS UPPER LEVEL HEIGHTS BUILD ACRS THE MIDWEST.
THE 12Z EURO MODEL IS MUCH MORE AGGRESSIVE IN DROPPING A FRONT SOUTH
ACRS THE MIDWEST OVER THE WEEKEND AND BUILDING CANADIAN HIGH PRESSURE
SOUTHEAST INTO THE GREAT LAKES. GFS ENSEMBLE MEAN INDICATING THE
FRONTAL BOUNDARY WILL NOT MAKE IT INTO OUR FORECAST AREA OVR THE
WEEKEND AS IT DEPICTS A MUCH WEAKER SRN CANADIAN SHORTWAVE. AS A
RESULT...WL NOT MAKE ANY SIGNIFICANT ADJUSTMENTS TO THE CURRENT
EXTENDED FORECAST WITH ONLY SLIGHT CHANCES OF CONVECTION ENTERING
THE NW QUARTER OF THE FORECAST AREA OVR THE WEEKEND. TEMPERATURES
STILL EXPECTED WELL INTO THE 70S STARTING ON THURSDAY.

SMITH

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 19, 3:07 PM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
307 PM CDT SUN APR 19 2009

ILZ027>031-036-037-040-041-047-049-050-201100-
CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-
STARK-TAZEWELL-WOODFORD-
307 PM CDT SUN APR 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER DOWNSTREAM FROM
HENRY FOR THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS WILL DEVELOP MONDAY AFTERNOON. SOME OF
THE STRONGER STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS.

PATCHY FROST WILL BE POSSIBLE WEDNESDAY MORNING...AS LOW
TEMPERATURES DIP INTO THE LOWER TO MIDDLE 30S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>046-048-051>057-061-201100-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION-
307 PM CDT SUN APR 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS WILL DEVELOP MONDAY AFTERNOON. SOME OF
THE STRONGER STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS.

PATCHY FROST WILL BE POSSIBLE WEDNESDAY MORNING...AS LOW
TEMPERATURES DIP INTO THE LOWER TO MIDDLE 30S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-201100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
307 PM CDT SUN APR 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

FLOODING WILL CONTINUE ALONG THE WABASH RIVER FOR THE NEXT SEVERAL
DAYS.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. THE BEST
CHANCES FOR SEVERE WEATHER WILL REMAIN FURTHER SOUTH ACROSS THE
OHIO AND TENNESSEE RIVER VALLEYS...HOWEVER A FEW STRONG STORMS
WITH SMALL HAIL AND GUSTY WINDS COULD DEVELOP AS FAR NORTH AS THE
I-70 CORRIDOR.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS WILL DEVELOP MONDAY AFTERNOON. SOME OF
THE STRONGER STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS.

PATCHY FROST WILL BE POSSIBLE WEDNESDAY MORNING...AS LOW
TEMPERATURES DIP INTO THE MIDDLE 30S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BARNES

In the hours before

Local storm report, Apr 19, 5:38 PM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
538 PM CDT SUN APR 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       LEWISTOWN               40.40N 90.16W
04/19/2009  M2.52 INCH       FULTON             IL   CO-OP OBSERVER

            STORM TOTAL RAINFALL SO FAR

&&

DPK

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 8:19 AM CDTRiver Flood WarningILXFulton, Knox37 hr
Apr 20, 8:48 AM CDTRiver Flood WarningILXLawrence3 days
Apr 20, 11:18 AM CDTRiver Flood WarningILXMarshall, Putnam3 days

Nearby

River Flood Warnings in Illinois, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.